# SDR ASOA201001738

- Difficulty date: November 7, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 17,466 hours, 15,537 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE AFT OVERWING EMERGENCY LIGHT INOP.  R & R LT AFT FUSELAGE OVERWING EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD. (CLOSED)
